# SDR SWAA2022051195654

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TENSION STRAP AT RBL 19 BS 787+16. / [01] VERIFY APPLICABILITY OF SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE ; REMOVED CORROSION ON AFT CARGO BAY TENSION STRAP AT RBL19; BS 787+16; WL156 ;CORROSION MEASURES 1'X.6'X.032' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 STEP 4.G.(3).B ; TOOL ID:ATS2677; S/N:NSN; DUE:11/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED ACB TENSION STRAP FROM BS 767+7 TO 847+14; RBL 19 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED ACB TENSION STRAP ITEM#146A8128U14; LOT#1483961-1 AT BS 767+7 TO 847+14; RBL 19 IAW SRM 51-40-05-0G-0 AND DWG#146A8120 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.;[06] INSTALLED ACB TENSION STRAP BS 767+7 TO 847+14; RBL 19 IAW SRM 51-40-02-0G-0 AND DRAWING# 146A8120.;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 6.;[08] UPDATED MEASUREMENT TABLE;[09] VERIFIED FAULT COMPLETED.
